# SDR UALA2013031101430

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,216 hours, 12,053 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE SKIN CRACKED AT BS 1657, STR 13R.  REPAIRED CRACK IAW REO-G16019 REV A & ECRA 5381-01002.  CF ITEM IS REQUIRED PER ECRA AS FOLLOWS.  THE FUSELAGE SKIN & STR REPAIR INSTALLED PER ECRA 5381-01002 APPRX BS 1660 & S-13R RECEIVED 1ST STAGE APPV.
